# SDR REXA2022111502553

- Difficulty date: November 15, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 33,835 hours, 23,435 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316341
- Condition: Corroded
- Location: Bs 280-295 S26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26L IS CORRODED BETWEEN FS 280 AND 295.  REMOVED STRINGER 26L FROM FS 280 TO FS 333 IAW CRJ900 SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01. INSTALLED NEW SERVICEABLE STRINGER 26L P/N SH670-31634-1 & APPLIED EDGE SEALANT BTWN FS 280 TO FS 333 IAW CRJ900 SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01
